Join the 'Otezla' group to help and get support from people like you.
We found 48 questions associated with the 'Otezla' topic.
Posted 4 Jun 2014 by • 4 answers
... arthritis. My hands, wrists and finger joints actually hurt more. Don't know if it's the medicine or I'm just getting worse
Posted 7 Apr 2017 by • 0 answers
When I had reverse arthroscopy on my shoulder I could go ahead and take my Otezla but I had to stop taking mobic. I'm really confused about the reversal of medication. Is it just the different Surgeons choice?
Posted 8 Feb 2017 by • 1 answer
Posted 8 Feb 2017 by • 0 answers
I had great results with Otezla for almost a year - scalp psoriasis completely cleared -- then due to insurance I had to stop it and switch to Humera. The Humera didn't work and my p returned with a vengeance. After 2 months on Humera my Dermatoligist put me back on Otezla via the bridge ...
Posted 31 Jan 2017 by • 1 answer
... which my doctor says is my fault. Has anyone had a similar experience?
Posted 16 Jan 2017 by • 1 answer
I have been taking Otezla for about 2 months and I am suffering from severe leg cramps. Has Otezla effected any of you like this? If so, what has helped you with the pain? Thank you for all suggestions! God bless.
Posted 25 Jan 2017 by • 0 answers
I read one of the patients review stating they almost lost their hearing. I would like to know more about that because I'm in the same situation. I didn't connect it to otezla, this is why I would like to hear more. The hearing loss came on so quickly with ringing and echoing in the ear, ...
Posted 11 Jan 2017 by • 0 answers
I have an increased sed rate and some pain making the doctors think I might have polyalgia rheumatic..was wondering if this could possibly be a side effect of the Otezla?
Posted 1 Dec 2016 by • 0 answers
Posted 25 Nov 2016 by • 0 answers
Posted 31 Oct 2016 by • 0 answers
Posted 4 Sep 2016 by • 1 answer
Is 1 30MG tablet twice a day the maximum dosage?
Posted 6 Sep 2016 by • 0 answers
... period for over a year.Is this common?
Posted 24 Aug 2016 by • 1 answer
if anyone has experienced eyesight issues even after six weeks, please reply... we may have a class action suit... kept me out of work for 3 months.
Posted 21 Aug 2016 by • 0 answers
I started getting a rash about 4 weeks into treatment (I have PsA). The rash got a little worse every day. It wasn't everywhere and it didn't itch very much. My experience with these kinds of things is to stop taking anything that gives you a rash, which is what I did. I will call my ...
Related Condition Support Groups
Otezla Patient Information at Drugs.com
- Otezla Information for Consumers
- Otezla Information for Healthcare Professionals (includes dosage details)
- Side Effects of Otezla (detailed)